English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Extending smooth cyclic group actions on the Poincaré homology sphere

MPS-Authors
/persons/resource/persons234870

Anvari,  Nima
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Anvari, N. (2016). Extending smooth cyclic group actions on the Poincaré homology sphere. Pacific Journal of Mathematics, 282(1), 1-25. doi:10.2140/pjm.2016.282.9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0E4C-9
Abstract
There is no abstract available